# SDR AUS20020451

- Difficulty date: May 2, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Rotax ROTAX912
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB LOCATED THIRD OUTBOARD FROM THE WING ROOT CONTAMINATED WITH MOISTURE. FOUND DURING INSPECTION IAW AD/CA25/7-1.
